Notes on 4-Dimensional Almost Hyperhermitian Manifolds
Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 305
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2005_19_3-4_a5,
author = {Terumasa Nihonyanagi and Kouei Sekigawa and Akira Yamada},
title = {Notes on {4-Dimensional} {Almost} {Hyperhermitian} {Manifolds}},
journal = {Mathematica balkanica},
pages = {305},
year = {2005},
volume = {19},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a5/}
}
Terumasa Nihonyanagi; Kouei Sekigawa; Akira Yamada. Notes on 4-Dimensional Almost Hyperhermitian Manifolds. Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 305. http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a5/